# SDR SWI2024F00115

- Difficulty date: January 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 38,053 hours, 38,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLEET CRACKED ON THE AFT SIDE OF THE REAR PRESURE BULKHEAD AT STGR 14L .   (C-CHECK RO 2/12/2024)   REMOVED AND REPLACED STINGER CLEAT ON THE AFT SIDE OF THE REAR PRESURE BULKHEAD AT STGR 14L IN REF TO SRM 51-42-06. COMPLIED WITH FORM M-337 AND TASK CARD 51-900-1003-SKY
